International Mathematical Forum

Online Edition, Vol. 13, 2018, no. 1-4

Zaryab Hussain, Shahid Hussain Arshad, Muhammad Arslan, Zohib Akram
      Generalized cone metric spaces and fixed point theorems of contractive mappings
      International Mathematical Forum, Vol. 13, 2018, no. 1, 1-8
      https://doi.org/10.12988/imf.2018.71190

Benjamin W. Robertson, Vladik Kreinovich, Olga Kosheleva
      How to make a proof of halting problem more convincing: a pedagogical remark
      International Mathematical Forum, Vol. 13, 2018, no. 1, 9-13
      https://doi.org/10.12988/imf.2018.71299

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields
Part III: n-th roots of unity when n = p^b

      International Mathematical Forum, Vol. 13, 2018, no. 1, 15-64
      https://doi.org/10.12988/imf.2018.712101

Alexei Kourbatov
      On the nth record gap between primes in an arithmetic progression
      International Mathematical Forum, Vol. 13, 2018, no. 2, 65-78
      https://doi.org/10.12988/imf.2018.712103

Huda Altaie, Pierre Dreyfuss
      Numerical solutions for 2D depth-averaged shallow water equations
      International Mathematical Forum, Vol. 13, 2018, no. 2, 79-90
      https://doi.org/10.12988/imf.2018.712102

Tamadher Arif Ibrahiem
      Strongly Rickart *-rings
      International Mathematical Forum, Vol. 13, 2018, no. 2, 91-97
      https://doi.org/10.12988/imf.2018.712100

Mehdi S. Abbas, Haytham R. Hassan, Hussien A. Abbas
      On \Gamma R-free gamma modules
      International Mathematical Forum, Vol. 13, 2018, no. 3, 99-106
      https://doi.org/10.12988/imf.2018.712106

Rafael Jakimczuk
      On the function \omega(n)
      International Mathematical Forum, Vol. 13, 2018, no. 3, 107-116
      https://doi.org/10.12988/imf.2018.712108

As'ad Y. As'ad
      Extended centerality in a complex Banach algebra
      International Mathematical Forum, Vol. 13, 2018, no. 3, 117-122
      https://doi.org/10.12988/imf.2018.71195

Zheng Zhou, Si-June He, Jun Niu, Jian-Qiang Zhang
      On the strong convergence of split equality problems in Banach spaces
      International Mathematical Forum, Vol. 13, 2018, no. 3, 123-136
      https://doi.org/10.12988/imf.2018.813

Wei-Kai Lai, John Risher
      Generalization of a class of cyclic inequalities
      International Mathematical Forum, Vol. 13, 2018, no. 3, 137-145
      https://doi.org/10.12988/imf.2018.814

Hong Zhu, Xigou Zhang, Yaoyao Jiao
      p-Polyomials in Hecke algebras with unequal parameters
      International Mathematical Forum, Vol. 13, 2018, no. 3, 147-152
      https://doi.org/10.12988/imf.2018.71086

Yaoyao Jiao, Xigou Zhang, Hong Zhu
      The Bruhat ordering in Weyl group of type D_n
      International Mathematical Forum, Vol. 13, 2018, no. 4, 153-160
      https://doi.org/10.12988/imf.2018.71087

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields. Part IV: n-th roots of unity for general n
      International Mathematical Forum, Vol. 13, 2018, no. 4, 161-174
      https://doi.org/10.12988/imf.2018.811

R. Gowri, A. K. R. Rajayal
      Supra g-closed sets in supra bitopological spaces
      International Mathematical Forum, Vol. 13, 2018, no. 4, 175-182
      https://doi.org/10.12988/imf.2018.812

Rafael Jakimczuk
      Composite numbers IV with applications to the normal order of an arithmetical function, the kernel function and the ABC conjecture
      International Mathematical Forum, Vol. 13, 2018, no. 4, 183-191
      https://doi.org/10.12988/imf.2018.826

Nurul Hilda Syani Putri, Mashadi, Sri Gemawati
      Sequences from heptagonal pyramid corners of integer
      International Mathematical Forum, Vol. 13, 2018, no. 4, 193-200
      https://doi.org/10.12988/imf.2018.815

G. G. Hamedani
      Characterization of bimodal extension of the generalized gamma distribution
      International Mathematical Forum, Vol. 13, 2018, no. 4, 201-206
      https://doi.org/10.12988/imf.2018.712107

Olga Kosheleva, Vladik Kreinovich
      Why superforecasters change their estimates on average by 3.5%: a theoretical explanation
      International Mathematical Forum, Vol. 13, 2018, no. 4, 207-210
      https://doi.org/10.12988/imf.2018.829

Olga Kosheleva, Vladik Kreinovich
      How to explain the results of the Richard Thaler's 1997 Financial Times contest
      International Mathematical Forum, Vol. 13, 2018, no. 4, 211-214
      https://doi.org/10.12988/imf.2018.8210